# SDR SWAA2021082409433

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 221GF FWD OUTBD CORNER CRACKED.  REPLACED FLOOR PANEL 221GF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-68 ITEM 370.
